# SDR DALA2025012900713

- Difficulty date: January 23, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 6,803 hours, 2,913 cycles
- Engine: PW1521G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO DIRTY SOCK SMELL. CORRECTIVE ACTION: FOUND OIL PRESENT IN ENGINE # 1 SPINNER. R/R #1 ENGINE FWD FAN SHAFT SEAL. LT BLEED DEFERRED PER MEL 36-12-00A. PRSOV AND HPV LOCKED CLOSED. (REPLACED #1 ENGINE) (LP# 6823261, 6823265, 6823269, 0772581, 6823266, 0788756) OSD: 1/29/2025
